MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.68 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 2 CHEC; STOPCOCK, IV

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.68 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 2 CHEC; STOPCOCK, IV
Catalog Number MC33687
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
It was reported that a 4" (10 cm) appx 0.89 ml, smallbore trifuse ext set w/3 microclave¿ clear, 2 check valve, 3 clamps (2 white, red), rotating luer was found to have become detached during patient use.The report states that "the customer stated that they have broken trifuse.Trifuse attached to cvl extension became spontaneously detached during mixed venous blood work.Unable to reattach trifuse.New trifuse obtained and reattached to cvl extension without incident." the event occurred in the paediatric icu (room# 11 at cvl extension site).The defective item was saved.There was no patient harm reported.
 
Additional Manufacturer Narrative
Received one used device for evaluation.As received, no physical damage or other anomalies observed.Connected the returned trifuse ext set to an approved icu mating device, no disconnect issue observed.Also verified the male luer to the iso standard gage.Unable to confirm the customer complaint of the trifuse spontaneously detached; unable to reattach trifuse; broken tri fuse.No mating device was returned.One photograph was provided by the customer, unable to confirm customer complaint from the photograph provided.Lot history reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
4" (10 CM) APPX 0.68 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 2 CHEC
Common Device Name
STOPCOCK, IV
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21280464
Report Number9617594-2025-00211
Device Sequence Number18115819
Product Code FMG
UDI-Device Identifier00887709064362
UDI-Public(01)00887709064362(17)291001(10)14169769
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33687
Device Lot Number14169769
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown